Alert archive / Ohio / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, OH

August 9, 2012Clark County, Greene County, Ohio

NWS Wilmington, OH issued this special weather statement at Aug 9, 2012, 1:23 AM EDT for Clark County, Greene County, Ohio. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 1:23 AM EDT (05:23 UTC)
Expired
Aug 9, 2012, 2:00 AM EDT
In force
37 min
Issued by
NWS Wilmington, OH

Counties Clark County, OH, Greene County, OH

The radar

The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WWUS81 KILN 090523
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 AM EDT THU AUG 9 2012

OHZ053-054-062-063-090600-
CLARK OH-FAYETTE OH-GREENE OH-MADISON OH-
123 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON...GREENE...
NORTHWESTERN FAYETTE AND CLARK COUNTIES THROUGH 200 AM EDT...

AT 120 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILBERFORCE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS MAY
OCCUR WELL AHEAD OF ANY RAIN.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CEDARVILLE...
JAMESTOWN...SPRINGFIELD AND SOUTH CHARLESTON.

ALSO...SNYDERVILLE...JOHN BRYAN STATE PARK...HUSTEAD...CLIFTON...
SPRINGFIELD MUNICIPAL AIRPORT...BELL CENTER...PITCHIN AND SELMA ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4000 8373 3975 8342 3960 8384 3983 8407

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 8, 10:57 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Aug 8, 10:57 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1057 PM EDT WED AUG 8 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL REMAIN NEARLY STATIONARY ALONG THE OHIO
RIVER TONIGHT INTO THURSDAY. A STRONGER COLD FRONT AHEAD OF AN
ENERGETIC UPPER LEVEL LOW WILL BRING A ROUND OF SHOWERS AND
THUNDERSTORMS TO THE OHIO VALLEY ON THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MID EVENING SFC OBS SHOW WIND SHIFT BOUNDARY NORTH OF THE OHIO
RIVER...WHICH SHOULD STAY NEARLY STATIONARY OVERNIGHT. ASCENT
NORTH OF THIS BOUNDARY...AIDED BY APPROACHING VORT MAX...HAS
HELPED SPARKED NUMEROUS THUNDERSTORMS ACROSS INDIANA WHICH ARE NOW
REACHING THE WESTERN CWA. WITH STILL-AMPLE INSTBY...
SUSTAINED/MORE VIGOROUS UPDRAFTS HAVE SHOWN THE CAPABILITY TO
PRODUCE SEVERE-LEVEL HAIL NEAR INDIANAPOLIS. SHORT TERM MODEL
GUIDANCE VARIES IN WHETHER THIS ACTIVITY WILL MAINTAIN ITSELF
THROUGHOUT THE NIGHT OR GRADUALLY WIND DOWN. THEREFORE HAVE
TRENDED LIKELY POPS OVER THE NEXT FEW HOURS DOWN TO HIGH CHANCE
LATER. HOWEVER...THEN TOWARD DAWN THERE COULD BE A RENEWED SURGE
OF THUNDERSTORM COVERAGE ACROSS THE NORTHWEST ON THE NOSE OF A LOW
LEVEL JET...GOOD MOISTURE TRANSPORT...AND APPROACHING UPPER LEVEL
TROUGH. SHOULD THIS ACTIVITY VERIFY...WOULD NOT BE SURPRISED TO
SEE SOME POCKETS OF HEAVY RAIN. SOUTHEASTERN PART OF CWA COULD
STAY DRY FOR MOST OF THE NIGHT.

TEMPERATURES WILL BE MESSY DUE TO RAIN...BUT BUMPED LOWS UP A
SMIDGE ACROSS THE SOUTHWEST WHERE THERE WILL BE ADDITIONAL CLOUD
COVER BUT LESS IN THE WAY OF PCPN...WHEREAS SOUTHEAST COULD BE A
LITTLE COOLER. LOWS RANGE FROM MID 60S TO LOW 70S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE WEAK COLD FRONT WILL LAY OUT AS A BOUNDARY ON THURSDAY AND
ANOTHER MID LEVEL SHORTWAVE WILL INTERACT WITH IT. THIS WILL BRING
A BETTER CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA. WILL
ALSO SEE A CHANCE OF SEVERE WEATHER WITH THE MAIN THREAT BEING DAMAGING
WINDS. LOW PRESSURE WILL RIDE NE ALONG THE BOUNDARY THURSDAY NIGHT
IN RESPONSE TO AN UPPER LOW STRENGTHENING OVER THE WESTERN GREAT
LAKES AND CROSSING THE NORTHERN OHIO VALLEY BY EARLY FRI. MODELS
HANDLE THE TRACK OF THE LOW A LITTLE DIFFERENTLY WHICH WILL IMPACT
WHERE GREATEST PRECIPITATION OCCURS. THE BEST COVERAGE OF
SHOWERS/THUNDERSTORMS WILL BE LATE THURSDAY INTO FRIDAY AS THE LOW
APPROACHES AND MOVES THROUGH THE OHIO VALLEY REGION.

WITH AN INCREASE IN CLOUDS AND PRECIPITATION THURSDAY...THE HIGH
TEMPERATURES WILL BE COOLER THAN TODAY. MOST AREAS WILL SEE HIGHS
IN THE 80S EXCEPT AROUND 90 IN THE FAR SE. THE LOWS THURSDAY NIGHT
WILL BE IN THE 60S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY
WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL
GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST
PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN
ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS
CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL
BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY
RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z
ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF
THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT
POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA.

EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS
THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY
SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF
A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT
WEEK WITH TEMPERATURES BACK IN THE 80S.

ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE
MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND
SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS
DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN
TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD
AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE
AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY
HIGH AT THIS TIME.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK FRONTAL BOUNDARY
HAVE SHIFTED OFF TO THE SOUTHEAST OF THE TERMINALS THIS EVENING.
CU WILL GENERALLY DISSOLVE AFTER SUNSET WITH A LULL IN ACTIVITY
EXPECTED UNTIL AFTER MIDNIGHT THURSDAY MORNING. A DISTURBANCE
RIDING NORTHWESTWARD AHEAD OF A DEVELOPING STORM SYSTEM WILL
PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT ACROSS INDIANA AND
EVENTUALLY NORTHERN OHIO. MODELS ARE HAVING A DIFFICULT TIME IN
RESOLVING THIS ACTIVITY AND FORECASTING ITS EVENTUAL MOVEMENT.
HOWEVER LOOKING AT RADAR TRENDS...IT DOES APPEAR THAT SOME OF THIS
CONVECTION COULD AFFECT AT LEAST KDAY AFTER MIDNIGHT. LIGHT
FOG/MIST COULD DEVELOP AT KILN/KLUK LATE TONIGHT BUT SHOULD BE
LIMITED DUE TO INCREASING CLOUD COVER. BY THE AFTERNOON...AN
APPROACHING LOW PRESSURE SYSTEM WILL TRIGGER NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP. THESE STORMS WILL LIKELY AFFECT ALL
TERMINALS AT SOME POINT FROM THE LATE AFTERNOON THROUGH THE
EVENING HOURS...SO HAVE ADDED VCTS TO ALL TAFS DURING THAT TIME.
MORE FINE TUNED ADJUSTMENTS TO THAT TIME PERIOD WILL OCCUR AT A
LATER TAF ISSUANCE.

.OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...PARKER
NEAR TERM...SNYDER
SHORT TERM...PARKER
LONG TERM...KURZ
AVIATION...LATTO
Hazardous weather outlook, Aug 8, 4:44 PM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT WED AUG 8 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
444 PM EDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A COLD FRONT SINKING SOUTH INTO THE FORECAST AREA RESULTED IN
WIDELY SCATTERED TO SCATTERED THUNDERSTORMS DEVELOPING WEDNESDAY
AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE INTO TONIGHT. AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING.
DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BECOME MORE WIDESPREAD THURSDAY AFTERNOON INTO
THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH
DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Aug 9, 12:53 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND GST     KI68 LEBANON APT        39.46N 84.25W
08/09/2012  U58 MPH          WARREN             OH   BROADCAST MEDIA

&&
Local storm report, Aug 9, 12:55 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     TSTM WND DMG     WAYNESVILLE             39.53N 84.09W
08/09/2012                   WARREN             OH   BROADCAST MEDIA

            SMALL LIMBS DONW JUST WEST OF WAYNESVILLE

&&
Local storm report, Aug 9, 12:58 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1258 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     HAIL             LEBANON                 39.43N 84.21W
08/09/2012  U0.75 INCH       WARREN             OH   PUBLIC

&&
Local storm report, Aug 9, 1:08 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
108 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND DMG     4 S WAYNESVILLE         39.47N 84.10W
08/09/2012                   WARREN             OH   PUBLIC

            SEVERAL TREES DOWN NEAR OREGONIA.

&&
Local storm report, Aug 9, 1:13 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     HAIL             1 ENE WAYNESVILLE       39.54N 84.07W
08/09/2012  E0.88 INCH       WARREN             OH   PUBLIC

1256 AM     HAIL             5 ENE SPRINGBORO        39.60N 84.16W
08/09/2012  M0.88 INCH       MONTGOMERY         OH   PUBLIC

0100 AM     HAIL             BELLBROOK               39.64N 84.09W
08/09/2012  M0.75 INCH       GREENE             OH   TRAINED SPOTTER

&&

JOHNF
Special weather statement, Aug 9, 1:23 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 AM EDT THU AUG 9 2012

OHZ053-054-062-063-090600-
CLARK OH-FAYETTE OH-GREENE OH-MADISON OH-
123 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON...GREENE...
NORTHWESTERN FAYETTE AND CLARK COUNTIES THROUGH 200 AM EDT...

AT 120 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILBERFORCE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS MAY
OCCUR WELL AHEAD OF ANY RAIN.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CEDARVILLE...
JAMESTOWN...SPRINGFIELD AND SOUTH CHARLESTON.

ALSO...SNYDERVILLE...JOHN BRYAN STATE PARK...HUSTEAD...CLIFTON...
SPRINGFIELD MUNICIPAL AIRPORT...BELL CENTER...PITCHIN AND SELMA ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4000 8373 3975 8342 3960 8384 3983 8407

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 11:28 PM EDTSpecial Weather StatementILNButler32 min
Aug 9, 12:11 AM EDTSpecial Weather StatementILNWarren34 min
Aug 9, 12:41 AM EDTSpecial Weather StatementILNMontgomery34 min
Aug 9, 12:49 AM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren26 min
Aug 9, 1:57 AM EDTSpecial Weather StatementILNFranklin, Madison33 min
Aug 9, 6:49 AM EDTSpecial Weather StatementILNButler, Preble26 min
Aug 9, 8:35 AM EDTSpecial Weather StatementILNFranklin25 min
Aug 9, 3:47 PM EDTSpecial Weather StatementILNClermont43 min
Aug 9, 3:56 PM EDTSpecial Weather StatementILNLicking34 min
Aug 9, 4:29 PM EDTSpecial Weather StatementILNLicking46 min
Aug 9, 4:41 PM EDTSpecial Weather StatementILNClermont34 min
Aug 9, 4:46 PM EDTAreal Flood AdvisoryILNLicking2 hr
Aug 9, 4:57 PM EDTSevere Thunderstorm WarningILNBrown, Clermont48 min
Aug 9, 5:12 PM EDTSpecial Weather StatementILNFairfield48 min
Aug 9, 5:14 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:29 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:41 PM EDTSevere Thunderstorm WarningILNBrown, Clermont33 min
Aug 9, 5:47 PM EDTSpecial Weather StatementILNFairfield43 min
Aug 9, 5:49 PM EDTSevere Thunderstorm WarningILNClinton, Fayette41 min
Aug 9, 5:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont2 hr
Aug 9, 6:09 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway2 hr
Aug 9, 6:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto50 min
Aug 9, 6:22 PM EDTSpecial Weather StatementILNHocking38 min
Aug 9, 6:27 PM EDTSpecial Weather StatementILNFayette, Pickaway63 min
Aug 9, 6:35 PM EDTSpecial Weather StatementILNRoss40 min
Aug 9, 6:52 PM EDTSevere Thunderstorm WarningILNHocking38 min
Aug 9, 7:14 PM EDTSpecial Weather StatementILNPike, Ross46 min
Aug 9, 7:18 PM EDTSpecial Weather StatementILNFranklin42 min
Aug 9, 7:20 PM EDTSpecial Weather StatementILNButler25 min
Aug 9, 7:23 PM EDTSevere Thunderstorm WarningILNButler, Preble37 min
Aug 9, 7:58 PM EDTSevere Thunderstorm WarningILNDarke, Preble47 min
Aug 9, 3:55 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton50 min
Aug 9, 4:22 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton, Pendleton38 min
Aug 9, 4:24 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more2 hr
Aug 9, 4:55 PM EDTFlash Flood WarningILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more81 min
Aug 8, 9:57 PM EDTSpecial Weather StatementILNFranklin48 min
Aug 8, 10:38 PM EDTSevere Thunderstorm WarningILNFayette, Franklin25 min
Aug 8, 10:40 PM EDTSpecial Weather StatementILNDearborn35 min
Aug 9, 6:05 AM EDTSpecial Weather StatementILNFranklin25 min

Nearby

Special Weather Statements in Ohio, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.